# SDR SWIA2020021848600

- Difficulty date: December 18, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R BETWEEN  FS.333,00 & FS.349.00 IS CORRODED   (C-CHECK) RO 2/14/2020   BLENDED STRINGER 22R BETWEEN FS333 AND FS349 REF CRJ900 SRM. OUT OF LIMITS REF CRJ900 SRM. REPLACED STRINGER REF CRJ900 SRM, AND BOMBARDIER DRAWING, AND BOMBARDIER DRAWING.  LEAK CHECK GOOD.
